Rational SO(2)-equivariant spectra

D. Barnes, J. P. C. Greenlees, M. Kedziorek, B. Shipley

Research output: Contribution to journalArticle

9 Citations (Scopus)
200 Downloads (Pure)


We prove that the category of rational SO(2)-equivariant spectra has a simple algebraic model. Furthermore, all of our model categories and Quillen equivalences are monoidal, so we can use this classification to understand ring spectra and module spectra via the algebraic model.
Original languageEnglish
Pages (from-to)983–1020
Number of pages38
JournalAlgebraic and Geometric Topology
Publication statusPublished - 14 Mar 2017

Fingerprint Dive into the research topics of 'Rational SO(2)-equivariant spectra'. Together they form a unique fingerprint.

  • Cite this